# SDR ASAA2021111836658

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,611 hours, 11,768 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 2866
- Condition: Failed
- Location: Refuel Panel
- Part time: 59,937 hours, 23,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS CTR FUEL QTY IND FLASHES ID FAIL. GROUNDED - YES. REMOVED AND REPLACED CENTER REFUEL QUANTITY INDICATOR REF B737-800 AMM 28-41-61. 4 CB'S OPENED TAGGED TAGS REMOVED AND 4 CB'S RESET. TESTED GOOD PER REF ABOVE REF. THIS CLEARS MEL 28-12B PLACARDS REMOVED NO CONFIG CHANGES SEAMC FELIX NOTIFIED.
